# SDR ASOA201102422

- Difficulty date: December 23, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 23,621 hours, 17,128 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 379-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD SIDEWALL, SEAT TRACK CORRODED AT MULTIPLE LOCATIONS FS 379-485.   R & R SEAT TRACK IAW AMM 53-00-49-000-801 AND 53-00-49-400-801.
